I had abortion second time in the month of december

Patient

Q: I had abortion second time in the month of december. Going through severe depression. I do have pain during my periods and intercouse. I do have heavy bleeding during my periods. I have symptoms such as vomiting, nausea, fever, bloating, smell at vaginal discharge and pain at both sides of lower abdomen.
I am 22 years of age.
Please help

Doctor

A:   Hello,
Thanks for the query.

Hope the abortion was done under a Doctor's supervision and not by yourself. Bleeding after an abortion and feeling sick soon after the same could indicate that the abortion was incomplete and there are some products of conception left behind. In case you have not used any contraception after your last abortion, the symptoms could be due to an early pregnancy. It would be better if you can see a Doctor immediately for an examination if needed a scan may be done and you would be treated accordingly. Do not wait any longer as it can lead to severe pelvic infection and other complications.

Hope this helped.
Regards

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews